# SDR CALA20130708001

- Difficulty date: July 5, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,454 hours, 18,536 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 3945128209
- Part serial: 10
- Condition: Faulty
- Location: Elac 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL. SUPPLEMENTAL DATA UPDATE NO PARTS, PCN (482-9572).  REPLACED ELAC 1 IAW AMM, CKS OK.  PERFORMED CAT 3, CK REF AMM.
